STAFF BOARD
Article
CHAIRMAN
Manuela Velázquez Prieto
EDITOR IN CHIEF
Jaime E. Poquet Jornet
MARKETING MANAGER
EDITORIAL BOARD
Tomás Casasín Edo
Virginia Hernández Corredoira
Ramón Jódar Masanés
Juan Carlos Juárez Giménez
Volume 20 - Issue 6, November-December 2018
SHORT REPORTS
MULTIPLE CRANIAL NEUROPATHY AND MYASTHENIC SYNDROME SECONDARY TO NILOTINIB
SÁNCHEZ GUNDÍN JULIA, GONZÁLEZ MARTÍNEZ FÉLIX, MARTÍNEZ VALDIVIESO LIDIA, FLOR GARCÍA AMPARO, MOLINA MEDINA ARACELI, BARREDA HERNÁNDEZ DOLORES


Nilotinib is a second-generation tyrosine kinase inhibitor used in chronic myeloid leukemia (CML). Despite its effectiveness and well-tolerance, it is not exempt from adverse events (AE). Myasthenia Gravis (MG) is an autoimmune neuromuscular disorder characterized by fatigue and muscle weakness. The myasthenic
syndrome is a disorder similar to MG which may be secondary to different drugs. Male diagnosed of CML who developed multiple cranial neuropathy and myasthenic syndrome nilotinib-related is presented. Patient reported dysgeusia, blurred and double-vision. Internal rectus paralysis in eyes and variation of two pairs of cranial nerves were observed probably nilotinib-related. Patient was diagnosed of ocular and bulbar myasthenic syndrome with ptosis and diplopia, fatigability with clinical and myasthenic criteria. Nilotinib dosage was reduced from 400 mg twice daily to 300 mg twice daily. Currently, patient is in complete cytogenetic response with complete molecular response and major molecular remission with less dosage than usual. Myasthenic syndrome is an AE not nilotinib-associated and not reflected in bibliography reviewed.

DRUG SAFETY – MYASTHENIC SYNDROME – NILOTINIB



Fill out the form below to buy this article

Name and surname:

DNI/NIF ID/VAT IDENTIFICATION No.:

Contact Email:

Phone:

Address:

Zip code:

City:

Province:

Country:

*I have read and accept the privacy policy
Price : 30,25